# SDR RAIA0002006

- Difficulty date: February 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 876
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: AN8376C
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

IN FLIGHT HEARD CAVITATING SOUND FROM RIGHT ENGINE, THEN LOST BOTH HYDRAULIC PUMP PRESSURES.  MAINTENANCE INSPECTED AND REPLACED RIGHT ENGINE FIREWALL PRESSURE FITTING AND NON-RETURN CHECK VALVE.
